MathSciNet Relay Station
MathSciNet bibliographic data
MR1192975 65M60
Sheen, Dongwoo Second-order absorbing boundary conditions for the wave equation in a rectangular domain. Math. Comp. 61 (1993), no. 204, 595–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement